Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TAKING 4-5 MEDS FOR HIV AND PCP... AND ABOUT TO TAKE 1 MORE
Mar 14, 2012

34 YRS OLD,HIV+ FOR 2 YEARS...I HAD BACTERIAL PNEUMONIA A FEW MONTHS BACK BEFORE I DECIDED TO START ON MY ART, HAD A CD4 COUNT OF 32, 4TH WEEK ON ATRIPLA NOW AND FEELING ALRIGHT, OTHER THAN ATRIPLA DAILY I TAKE SULFAMETH, ACYCLOVIR, DAILY, 2 AZYTHROMICYN 1'S A WEEK AND FLUCONOZOLE 100,A FEW WEEKS ON THESE MEDS I NOTICED A NAGGING DULL PAIN ON MY UPPER LEFT ARM THATS PRETTY CONSISTENT LATELY, MY DOCTOR PRESCRIBED NAPROXEN, TRIED IT AND FELT REALLY SICK, STOPPED THE NAPROXEN BECAUSE I READ THAT IT COULD HAVE A POSSIBLE INTERACTION WITH ATRIPLA, UPCOMING DOCTOR VISIT BUT SORT OF EMBARRASSED TO ASKED IF SHE KNEW A POSSIBILITY OF NEGATIVE INTERACTION, COULD THE DIFF MEDS CAUSING MY ARM PAIN?

Response from Dr. Young

Hello and thanks for posting.

While one should be careful about drug-drug interactions or (as is the case of Atripla's tenofovir and naproxen) the potential for additive toxicity, assuming that you have normal kidney function, taking these medications together for a short while should be fine.

Don't feel embarrassed to ask your doctor questions; it's probably just a matter of how you ask.

Hope that helps. Write back anytime. BY



Previous
Kidney Monitor
Next
truvada/kaletra side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement